# SDR USAA2011071100015

- Difficulty date: June 25, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 58,493 hours, 39,153 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520723U54
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1/CDFI CHECK - CRACK ON FUSELAGE FRAME AT FORWARD CARGO AFT FRAME WEB AT BS 500, S24R.  REPLACED AFT FRAME IAW B737-400 SRM 51-40-02 & BOEING DRAWING 65-20723.
